# SDR ASOA20150723025

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 35,991 hours, 19,991 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Burned
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT WAS CRUISING, WHEN A BURNING ODOR OCCURRED ABOVE SEAT 11A.  ACFT LANDED WITHOUT INCIDENT AFER ALL OVERHEAD LIGHTS WERE TURNED OFF.  ACFT WAS THEN FERRIED, WHERE MAINTENANCE RELAMPED SIDEWALL LIGHT AT SEAT 11A IAW AMM 33-21-06 AND OPS CHECKED GOOD AND NO OTHER DEFFECTS NOTED.  ACFT WAS RELEASED BACK TO SERVICE.
